Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some remarks on affine rings


Authors: S. Montgomery and L. W. Small
Journal: Proc. Amer. Math. Soc. 98 (1986), 537-544
MSC: Primary 16A38; Secondary 16A72
DOI: https://doi.org/10.1090/S0002-9939-1986-0861745-5
MathSciNet review: 861745
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Various topics on affine rings are considered, such as the relationship between Gelfand-Kirillov dimension and Krull dimension, and when a "locally affine" algebra is affine. The dimension result is applied to study prime ideals in fixed rings of finite groups, and in identity components of group-graded rings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A38, 16A72

Retrieve articles in all journals with MSC: 16A38, 16A72


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0861745-5
Article copyright: © Copyright 1986 American Mathematical Society